Thread: Head Ach?
03-29-2005, 08:48 PM #1Associate Member
- Join Date
- Jan 2005
On a 500mg teste/400mgeq(wk) with 25mg dbols (perday) cycle. I have been getting bad head achs causing me not to want to lift heavy cause it hurts so bad. Did anyone experience this, could it be the gear or could it be a cold. Any opions welcomed
03-29-2005, 08:57 PM #2New Member
- Join Date
- Mar 2005
03-29-2005, 09:06 PM #3
it could be a tumor
03-29-2005, 09:22 PM #4
Its not a TUMAH' as arnold would say....
yeah high BP will keep you in a constant state of headache... I get up early and hit the gym, I take my first 10mg of my 30mg a day of d-bol right after my workout....
and if you said 25mg dbols... then you need to split the doses and it wont be bad at all... i used to get migrains from Denkalls 75mg a-bombs... now I can eat em like candy.... takes some getting used to...
03-29-2005, 09:23 PM #5
I was on the same cycle, but Deca instead of EQ. It could be either the Dibols or the Test E. I dropped the Dibols and it continued so Im sure it was the Test E. I would get them at night and when I layed on the couch. Rarley in the day. I have since quit the Test E and THERE GONE. So After this cycle switch to Test prop , Cyp or something other than Dibols Test E... Good luck
03-29-2005, 09:24 PM #6Originally Posted by zander
03-29-2005, 09:31 PM #7
lowering blood pressure.... wait a minute fella listen if your into that kinda thing I wont judge you, but around these parts we like our blood pressure like we like our women... as high as humany possible...LOL
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)